# SDR 05FDEA00738

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gusset
- Part number: A5451526851000
- Part serial: NSN
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBD SIDE AT RIB 17 ANGLE HAS CORROSION AROUND 4 HOLES.  REMOVED AND REPLACED GUSSET IAW A310-200 SRM 51-72-10.
